Alert archive / Alabama / Areal Flood Warnings in 2021

Areal Flood Warning 1, NWS Birmingham, AL

March 18, 2021Cherokee County, Alabama

NWS Birmingham, AL issued this areal flood warning at Mar 18, 2021, 8:31 AM CDT for Cherokee County, Alabama. It was in force for 55 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 18, 2021, 8:31 AM CDT (13:31 UTC)
Expired
Mar 20, 2021, 3:22 PM CDT
In force
55 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

County Cherokee County, AL

The radar

The Northeast Alabama radar (KHTX), 89 km from the middle of the area, began a volume at 13:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 1.5 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 583 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 398 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
583 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
480 m above ground
0-6 km bulk shear
83 kt
0-1 km storm-relative helicity
398 m²/s²
0-3 km storm-relative helicity
542 m²/s²
Significant tornado parameter
1.6
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted.

426 
WGUS44 KBMX 181331
FLWBMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Birmingham AL
831 AM CDT Thu Mar 18 2021

ALC019-190130-
/O.NEW.KBMX.FA.W.0001.210318T1331Z-210319T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee AL-
831 AM CDT Thu Mar 18 2021

The National Weather Service in Birmingham has issued a

* Flood Warning for...
  Central Cherokee County in northeastern Alabama...

* Until 830 PM CDT Thursday.

* At 831 AM CDT, Reporting gauges indicate elevated levels along the 
  Chattooga River Above Weiss Lake. This will cause lowland flooding 
  along the Chattooga River Above Weiss Lake.

Some locations that will experience flooding include...
  Cedar Bluff, Gaylesville, Cornwall Furnace Park, Eastern Weiss 
  Lake and Western Weiss Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3422 8564 3425 8563 3425 8560 3426 8559
      3429 8555 3428 8553 3431 8551 3429 8549
      3429 8551 3426 8553 3426 8555 3422 8556
      3422 8561 3421 8561

$$
5 follow-up statements
723 
WGUS44 KBMX 190043
FLWBMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Birmingham AL
743 PM CDT Thu Mar 18 2021

ALC019-191330-
/O.EXT.KBMX.FA.W.0001.000000T0000Z-210319T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee AL-
743 PM CDT Thu Mar 18 2021

The National Weather Service in Birmingham has extended the

* Flood Warning for...
  Central Cherokee County in northeastern Alabama...

* Until 830 AM CDT Friday.

* At 743 PM CDT, reporting gauges indicate elevated levels along the 
  Chattooga River Above Weiss Lake. This will cause lowland flooding 
  along the Chattooga River Above Weiss Lake.

Some locations that will experience flooding include...
  Cedar Bluff, Gaylesville, Cornwall Furnace Park, Eastern Weiss 
  Lake and Western Weiss Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3422 8564 3425 8563 3425 8560 3426 8559
      3429 8555 3428 8553 3431 8551 3429 8549
      3429 8551 3426 8553 3426 8555 3422 8556
      3422 8561 3421 8561

$$
622 
WGUS44 KBMX 191124
FLWBMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Birmingham AL
624 AM CDT Fri Mar 19 2021

ALC019-201245-
/O.EXT.KBMX.FA.W.0001.000000T0000Z-210320T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee AL-
624 AM CDT Fri Mar 19 2021

The National Weather Service in Birmingham has extended the

* Flood Warning for...
  Central Cherokee County in northeastern Alabama...

* Until 745 AM CDT Saturday.

* At 624 AM CDT, Reporting gauges indicate elevated levels along the 
  Chattooga River Above Weiss Lake. This will cause lowland flooding 
  along the Chattooga River Above Weiss Lake.

Some locations that will experience flooding include...
  Cedar Bluff, Gaylesville, Cornwall Furnace Park, Eastern Weiss 
  Lake and Western Weiss Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3422 8564 3425 8563 3425 8560 3426 8559
      3429 8555 3428 8553 3431 8551 3429 8549
      3429 8551 3426 8553 3426 8555 3422 8556
      3422 8561 3421 8561

$$
235 
WGUS44 KBMX 200243
FLWBMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Birmingham AL
943 PM CDT Fri Mar 19 2021

ALC019-211400-
/O.EXT.KBMX.FA.W.0001.000000T0000Z-210321T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee AL-
943 PM CDT Fri Mar 19 2021

The National Weather Service in Birmingham has extended the

* Flood Warning for...
  Central Cherokee County in northeastern Alabama...

* Until 900 AM CDT Sunday.

* At 943 PM CDT, reporting gauges indicate elevated levels along the 
  Chattooga River above Weiss Lake. Observations Friday evening 
  placed water levels nearly 4 feet above flood stage. This will 
  cause lowland flooding along the Chattooga River above Weiss Lake.

Some locations that will experience flooding include...
  Cedar Bluff, Gaylesville, Cornwall Furnace Park, Eastern Weiss 
  Lake and Western Weiss Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3422 8564 3425 8563 3425 8560 3426 8559
      3429 8555 3428 8553 3431 8551 3429 8549
      3429 8551 3426 8553 3426 8555 3422 8556
      3422 8561 3421 8561

$$

89^GSatterwhite
471 
WGUS84 KBMX 201418
FLSBMX

Flood Statement
National Weather Service Birmingham AL
918 AM CDT Sat Mar 20 2021

ALC019-211400-
/O.CON.KBMX.FA.W.0001.000000T0000Z-210321T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee AL-
918 AM CDT Sat Mar 20 2021

...FLOOD WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY FOR CENTRAL 
CHEROKEE COUNTY...

At 918 AM CDT, reporting gauges indicate elevated levels along the 
Chattooga River Above Weiss Lake. Observations Saturday morning 
placed water levels just above flood stage, but falling. Continued 
lowland flooding along the Chattooga River Above Weiss Lake is 
possible.

Some locations that will experience flooding include...
  Cedar Bluff, Gaylesville, Cornwall Furnace Park, Eastern Weiss 
  Lake and Western Weiss Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3422 8564 3425 8563 3425 8560 3426 8559
      3429 8555 3428 8553 3431 8551 3429 8549
      3429 8551 3426 8553 3426 8555 3422 8556
      3422 8561 3421 8561

$$
649 
WGUS84 KBMX 202022
FLSBMX

Flood Statement
National Weather Service Birmingham AL
322 PM CDT Sat Mar 20 2021

ALC019-202032-
/O.CAN.KBMX.FA.W.0001.000000T0000Z-210321T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee AL-
322 PM CDT Sat Mar 20 2021

...FLOOD WARNING IS CANCELLED FOR CENTRAL CHEROKEE COUNTY...

Flood waters have receded. Flooding is no longer expected to pose a 
threat. Please continue to heed any remaining road closures.

LAT...LON 3422 8564 3425 8563 3425 8560 3426 8559
      3429 8555 3428 8553 3431 8551 3429 8549
      3429 8551 3426 8553 3426 8555 3422 8556
      3422 8561 3421 8561

$$

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this areal flood warning went out at Mar 18, 6:35 AM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Mar 18, 6:35 AM CDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
635 AM CDT Thu Mar 18 2021

.UPDATE...
For 12Z Aviation.

&&

.SHORT TERM...
/Updated at 0316 AM CDT Thu Mar 18 2021/

Through Friday Night.

Watching the cold front continue to slowly work its way into the
region. As of 3 AM the front was just west of Tupelo, MS to just
east of Jackson, MS. The main shower and storm activity associated
with the tornado threat has moved south and east of the area.
Until the front actually moves through there will remain a chance
for rain with isolated thunderstorms across central Alabama, so
continued with higher PoPs through 10 AM. Behind the front will be
the upper low as it swings through and provides more clouds and
even some light rain to the northern third of the area into the
evening hours. Also accompanying the rest of the system will be
strong winds. Right now as of 3 am we have a developing wake low
in southeastern Alabama. This low will quickly move out by sunrise
at the latest. Winds of up to 40 mph will be possible. Even after
this works out winds will be on the high side with 15 to 25 mph
sustained and gust up to 40 mph as the rest of the system moves
through. Concerned with the very saturated soils and large amount
of snapped limbs in the damaged areas. Went ahead and issued a
wind advisory through 7 pm to account for the winds.

On Friday high pressure will begin to build into the Mid-Atlantic
area. This will likely produce a backdoor cold front that will
slide westward into the east. Models have been hinting for several
days now that there could be some light rain/sprinkles associated
with this wedge, so went ahead and included some sprinkles for
Friday afternoon and Friday night. Temperatures may struggle to
get out of the 50s on Friday.

16

.LONG TERM...
/Updated at 0316 AM CDT Thu Mar 18 2021/

Saturday through Wednesday.

Saturday will start out cloudy as the wedge will be in place
across the area. If the models begin to back off on the cloud
cover we could potentially get even cooler then the mid to upper
30s in the forecast at the time. Also will forego any mention of
frost Saturday morning due to the expected cloud cover. After
another cool Saturday with highs in the upper 50s to low 60s,
skies will begin to clear and temperatures could potentially drop
off quite low Saturday night/Sunday morning and then again Sunday
night/Monday morning.. Will go ahead and mention a low confidence
for cold both of those mornings with the Saturday night/Sunday
morning the best chance at seeing sub-freezing temperatures. A
freeze watch may be required tomorrow night if the trends hold or
even drop lower.

After Sunday we will see a warming trend with the next chance at
precipitation on Tuesday as a low pressure system slides through
the Midwest and into the Great Lakes. Expect further increasing
clouds with isolated showers and a few thunderstorms on Tuesday
and Wednesday. Lows will be in the 40s areawide with highs in the
lower to middle 70s across the area.

16

&&

.AVIATION...
12Z TAF Discussion.

Variable cloudiness this morning, with MVFR/VFR skies. The good
news in that IFR skies are not expected. Overall improving skies
this morning, only to lower back down late morning in the west and
afternoon in the the southeast as the upper low begins to work
through. Winds will be the biggest impact during the day with 15
to 20 kts sustained and 30 kt gusts. This will calm down some this
evening.

16

&&

.FIRE WEATHER...

Expect improving conditions through the day with rain showers
across far eastern counties during the morning hours, then showers
lingering across the far northern counties with the passage of
the upper level low. Windy conditions can be expected through the
afternoon with gusts near 40 mph. Dry conditions are expected
across much of the area Friday and Saturday with the exception
being across portions of the east and northeast where a small
chance of showers/sprinkles are expected. Relative humidity values
will fall into the low to mid 30 percent range each afternoon
over the weekend and into early next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     62  42  56  37  61 /  20  20  10  10  10
Anniston    63  44  59  39  60 /  20  20  10  10  10
Birmingham  61  44  56  41  61 /  10  10  10  10  10
Tuscaloosa  61  44  57  41  63 /  10   0   0  10   0
Calera      61  44  56  41  60 /  10   0  10  10  10
Auburn      63  45  59  40  56 /  60   0  10  10  10
Montgomery  67  46  61  44  61 /  30   0  10  10  10
Troy        67  45  61  43  61 /  50   0  10  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Wind Advisory until 7 PM CDT this evening for the following
counties: Autauga...Barbour...Bibb...Blount...Bullock...
Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne...
Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale...
Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion...
Montgomery...Perry...Pickens...Pike...Randolph...Russell...
Shelby...St. Clair...Sumter...Talladega...Tallapoosa...
Tuscaloosa...Walker...Winston.

&&
Hazardous weather outlook, Mar 18, 7:18 AM CDT, 1 hour 13 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
718 AM CDT Thu Mar 18 2021

ALZ011>015-017>050-191530-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
718 AM CDT Thu Mar 18 2021

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Strong winds of 15 to 25 mph with gusts up to 40 mph will be
possible through 7 PM for all of central Alabama.

Minor flooding is forecast along portions of the Sucarnoochee River
basins beginning tonight. Please see the latest flood statements for
details.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A freeze will be possible across the northern counties on Sunday and
Monday mornings. The coldest of the two mornings will be Sunday
morning. Stay tuned to changes over the next few updates.

Minor flooding is forecast along portions of the Black Warrior,
Sucarnoochee and Tombigbee River basins through early next week.
Please see the latest flood statements for details.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
through the morning hours. Please follow all local, state, and CDC
guidelines in regards to travel.

In the hours before

Special weather statement, Mar 18, 2:46 AM CDT, 5 hours 45 minutes before
Special Weather Statement
National Weather Service Birmingham AL
246 AM CDT Thu Mar 18 2021

ALZ048-180830-
Russell AL-
246 AM CDT Thu Mar 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RUSSELL COUNTY UNTIL 330
AM CDT...

At 246 AM CDT, Doppler radar was tracking a strong thunderstorm near
Hurtsboro, moving east at 45 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Phenix City, Russell County Sports Complex, Seale, Ladonia,
Hatchechubbe, Uchee Creek, Fort Mitchell, Fort Mitchell Activity
Center, Phenix Drag Strip and Parkmanville.

LAT...LON 3217 8529 3236 8536 3249 8500 3246 8500
      3244 8497 3242 8496 3241 8498 3239 8497
      3238 8499 3238 8497 3237 8499 3236 8498
      3234 8501 3233 8501 3230 8494 3227 8490
TIME...MOT...LOC 0746Z 248DEG 38KT 3226 8530

25/Owen
Local storm report, Mar 18, 3:38 AM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
338 AM CDT THU MAR 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1219 PM     HAIL             1 ENE LAMAR COUNTY AIRP 33.86N 88.10W
03/17/2021  E1.00 INCH       LAMAR              AL   PUBLIC

            MOSTLY DIME SIZE HAIL, BUT A FEW TO QUARTER
            SIZE NEAR THE LAMAR COUNTY AIRPORT. HAIL
            LASTED ONLY A MINUTE OR TWO.

1235 PM     FLASH FLOOD      1 WNW BRIGHTON          33.44N 86.96W
03/17/2021                   JEFFERSON          AL   PUBLIC

            HEAVY RAINFALL IN A SHORT PERIOD OF TIME WAS
            PRODUCING SOME MINOR FLOODING IN HUEYTOWN.

1237 PM     TSTM WND DMG     4 NNE WARD              32.42N 88.24W
03/17/2021                   SUMTER             AL   FIRE DEPT/RESCUE

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4
            NNE WARD. 20 TO 30 TREES BLOWN DOWN AND
            MINOR STRUCTURAL DAMAGE NEAR HIGHWAY 17 AND
            WALKER ROAD. POSSIBLE TORNADO.

1244 PM     TSTM WND DMG     1 NNW BURNSVILLE        32.49N 86.90W
03/17/2021                   DALLAS             AL   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES WERE BLOWN
            DOWN ALONG HIGHWAY 83, HIGHWAY 84, HIGHWAY
            528, AND HIGHWAY 26. AT LEAST ONE STRUCTURE
            WAS DAMAGED. POSSIBLE TORNADO.

0102 PM     TSTM WND DMG     BLUFFPORT               32.59N 88.12W
03/17/2021                   SUMTER             AL   FIRE DEPT/RESCUE

            SEVERAL TREES WERE BLOWN DOWN AND AT LEAST 4
            STRUCTURES WERE DAMAGED IN BLUFFPORT. DAMAGE
            WAS REPORTED AT HIGHWAY 21 AND VALLEY ROAD.
            POSSIBLE TORNADO.

0126 PM     TORNADO          2 ENE BILLINGSLEY       32.67N 86.67W
03/17/2021                   AUTAUGA            AL   LAW ENFORCEMENT

            MULTIPLE TREES WERE BLOWN DOWN AND AT LEAST
            ONE STRUCTURE WAS DAMAGED NEAR HIGHWAY 24
            AND HIGHWAY 34. ADDITIONAL DAMAGE WAS
            REPORTED ALONG HIGHWAY 53.

0157 PM     HAIL             GORDO                   33.32N 87.90W
03/17/2021  E2.75 INCH       PICKENS            AL   PUBLIC

            BASEBALL AND GOLFBALL SIZE HAIL IN GORDO.
            RELAYED THROUGH SOCIAL MEDIA PICTURES.

0201 PM     TORNADO          4 W HIGGINS FERRY PARK  32.85N 86.52W
03/17/2021                   CHILTON            AL   STORM CHASER

            TORNADO REPORTED ON THE GROUND AND CAUSING
            DAMAGE EAST OF CLANTON ON HIGHWAY 491. RADAR
            ALSO HAD A TDS AT THIS LOCATION.

0222 PM     TORNADO          1 SSW STEWARTVILLE      33.07N 86.25W
03/17/2021                   COOSA              AL   PUBLIC

            TORNADO LIKELY FROM TDS ON LOCAL RADAR NEAR
            WEOGUFKA.

0229 PM     TORNADO          1 E MOUND STATE PARK    33.00N 87.62W
03/17/2021                   HALE               AL   EMERGENCY MNGR

            ROOF DAMAGE TO A NUMBER OF HOUSES IN THE
            CITY ON BOTH SIDES OF THE COUNTY LINE.
            SEVERAL BUSINESSES DAMAGED IN MOUNDVILLE.

0229 PM     TORNADO          3 WSW MILLER STEAM PLAN 33.62N 87.11W
03/17/2021                   JEFFERSON          AL   EMERGENCY MNGR

            TORNADO REPORTED BY EMERGENCY MANAGEMENT
            NEAR BIRMINGPORT.

0231 PM     TORNADO          2 ENE MOUND STATE PARK  33.01N 87.61W
03/17/2021                   TUSCALOOSA         AL   EMERGENCY MNGR

            MULTIPLE HOMES DAMAGED IN THE WATERBURY
            SUBDIVISION.

0310 PM     TORNADO          LAKE WILDWOOD           33.19N 87.37W
03/17/2021                   TUSCALOOSA         AL   FIRE DEPT/RESCUE

            DAMAGE REPORTED IN THE WILDWOOD COMMUNITY.
            DETAILS UNKNOWN.

0330 PM     TSTM WND DMG     3 SE LYLE               32.86N 86.31W
03/17/2021                   COOSA              AL   PUBLIC

            REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
            POWER POLES BROKEN.

0407 PM     TORNADO          1 SE BULL CITY          33.41N 87.25W
03/17/2021                   JEFFERSON          AL   TRAINED SPOTTER

            REPORTED BY SPOTTER WHO WAS SE OF THIS
            LOCATION, LOOKING NW.

0422 PM     FUNNEL CLOUD     3 WSW BOGUE CHITTO      32.34N 87.35W
03/17/2021                   DALLAS             AL   STORM CHASER

            POSSIBLE TORNADO NORTH OF SAFFORD.

0439 PM     TORNADO          2 SE PUTNAM             32.00N 88.01W
03/17/2021                   MARENGO            AL   EMERGENCY MNGR

            MULTIPLE TREES DOWN ALONG HWY 69.

0455 PM     TORNADO          1 SSW SWEET WATER       32.09N 87.87W
03/17/2021                   MARENGO            AL   PUBLIC

            DAMAGE REPORTED ALONG NICHOLSVILLE RD. TREES
            DOWN AND 1 MOBILE HOME DAMAGED.

0458 PM     TORNADO          1 E MOUNT OLIVE         33.67N 86.84W
03/17/2021                   JEFFERSON          AL   FIRE DEPT/RESCUE

            POWER LINES/POLES DOWN IN THE 2400 BLOCK OF
            MT. OLIVE RD.

0505 PM     TSTM WND DMG     2 N GARDENDALE          33.69N 86.82W
03/17/2021                   JEFFERSON          AL   PUBLIC

            DAMAGE REPORTED ALONG HWY 31. POSSIBLE
            TORNADO.

0518 PM     TORNADO          2 S POOLES CROSSROADS   32.72N 86.72W
03/17/2021                   CHILTON            AL   EMERGENCY MNGR

            HOMES DAMAGED IN THE POOLS CROSSROADS AREA.

0543 PM     FUNNEL CLOUD     2 WNW ALLGOOD           33.92N 86.55W
03/17/2021                   BLOUNT             AL   FIRE DEPT/RESCUE

0552 PM     TSTM WND DMG     ROSA                    33.99N 86.51W
03/17/2021                   BLOUNT             AL   EMERGENCY MNGR

            TREES DOWN NEAR THE INTERSECTION OF HWY 231
            AND CR 33. POSSIBLE TORNADO.

0602 PM     TSTM WND DMG     1 ESE HENDRIX           34.03N 86.44W
03/17/2021                   BLOUNT             AL   PUBLIC

            STRUCTURAL DAMAGE ALONG PROMISE LANE.
            POSSIBLE TORNADO.

0623 PM     FLASH FLOOD      1 NW KIMBERLY           33.78N 86.81W
03/17/2021                   JEFFERSON          AL   PUBLIC

            REPORT FROM MPING: STREET/ROAD FLOODING;
            STREET/ROAD CLOSED; VEHICLES STRANDED.

0945 PM     FLASH FLOOD      1 ESE MOODY             33.59N 86.48W
03/17/2021                   ST. CLAIR          AL   PUBLIC

            REPORT FROM MPING: RIVER/CREEK OVERFLOWING;
            CROPLAND/YARD/BASEMENT FLOODING.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 7:18 PM CDTTornado WarningBMXAutauga, Dallas17 min
Mar 17, 7:47 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion58 min
Mar 17, 8:01 PM CDTTornado WarningBMXGreene, Pickens, Sumter22 min
Mar 17, 8:15 PM CDTSevere Thunderstorm WarningBMXAutauga39 min
Mar 17, 8:32 PM CDTTornado WarningBMXAutauga, Chilton, Elmore19 min
Mar 17, 9:06 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Tuscaloosa33 hr
Mar 17, 9:14 PM CDTRiver Flood WarningBMXSumter37 hr
Mar 17, 9:18 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter72 hr
Mar 17, 9:48 PM CDTAreal Flood AdvisoryBMXBlount3 hr
Mar 17, 9:51 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Coosa, Elmore, Lowndes, Montgomery69 min
Mar 17, 10:06 PM CDTSevere Thunderstorm WarningBMXSt. Clair, Shelby, Talladega69 min
Mar 17, 10:22 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Etowah, St. Clair68 min
Mar 17, 10:26 PM CDTAreal Flood AdvisoryBMXCalhoun, Cherokee, Cleburne, Etowah, St. Clair, Talladega3 hr
Mar 17, 10:30 PM CDTSevere Thunderstorm WarningBMXBullock, Lee, Macon, Tallapoosa75 min
Mar 17, 10:43 PM CDTTornado WarningBMXCoosa6 min
Mar 17, 11:34 PM CDTSpecial Weather StatementBMXLee, Russell41 min
Mar 18, 2:46 AM CDTSpecial Weather StatementBMXRussell44 min
Mar 18, 3:06 AM CDTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more16 hr
Mar 18, 9:50 AM CDTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker36 hr

Nearby

Areal Flood Warnings in Alabama, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.